# SDR DXTA200702616

- Difficulty date: November 17, 2007
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 2,502 hours, 1,992 cycles
- Engine: Pwa PW535A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN FROM INSIDE AFTER FLIGHT.   FOUND LOWER AFT DOOR PIN OUT OF ADJUSTMENT, ADJUSTED AFT LOWER DOOR PIN IAW CE560 M/M CH 52-10-00. OPS CK GOOD. CHECKED WARM AIR DUCT FOR PROPER INSTALLATION AND DOOR SEAL VALVE. NO DEFECTS NOTED. PRESSURIZED A/C AND DE-PRESSURIZED, DOOR OPS CK GOOD. REF CE560 M/M CH 21-32-00.
